# SDR UIEA2017092001750

- Difficulty date: September 17, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767375
- Aircraft serial: 26328
- Aircraft time: 80,088 hours, 10,867 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: E308AH
- Part serial: CM51990
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

K105 RELAY, AC STANBY POWER AT P6 UNSERVICABLE.  REPLACED THE RELAY.
